# SDR IPXA11B65563

- Difficulty date: February 8, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NPN
- Part serial: NSN
- Condition: Misrepaired
- Location: Bs 2656-2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQ NR 583-F1-15 FUSELAGE AT BETWEEN BS2565 TO BS2598 & STR 2R-4R AREA EXISTING REPAIR DOES NOT CORRELATE TO A SRM.  SURVEY 583-F1-15 AT BETWEEN BS2565-BS2598 FX SKIN BETWEEN S2R & S4R REPAIRED IAW HX RS R53-81-36936 REV A & EO B747-5330-41624-A & MSG HKA-IPXA-11-0027-06B. CLAP EXISTING CHAFED MARK 0.049" THICKNESS, CUTOUT 3.26"X17". THIS REPAIR CLASSIFIED AS MAJOR REPAIR.
